Ask an expert
Question

29 Jul 2005

Help?
Hi, I've stopped taking the pill on the 18th of July. Since Tuesday I am feeling veyr natious , down, tired etc. Could this be symptoms from stop taking the pill?
Answer 387 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Yes, these are side effects of the Pill. They should get better with time.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17897 votes
Vote